Thread: Sust. and EOD?
09-28-2004, 10:28 PM #1
Sust. and EOD?
I am currently on a cycle running my deca @300 and my sust. @400mg/week. for the past week i have injected sust EOD. Everytime i inject i get incredible pain and my muscle where i inject swells up terrible and becomes stiff the next day. i have tried everything from heating the sust. rubbing the area, etc. i feel i am forced to only shoot sust 2 times a week. if i shot it on mon and thurs would i be ok? im not trying to sound like a pussy, but this is my second cycle and my injection have never been so painful. any feedback would help-
09-28-2004, 10:34 PM #2
09-28-2004, 10:46 PM #3
Are you alternating sites, or sticking it in the same muscle all the time? You need at least 6-7 sites for EOD injections. When I do ED or EOD injections I rotate between glutes, quads, shoulders, and tri's. Its probably the prop that is irritating your muscles. I find after a few weeks of prop I get used to it and the pain is considerably less. I say tough it out for awhile and alternate sites. I wouldn't shoot prop into my tri's however.
09-28-2004, 10:49 PM #4
yeah i have been alternating but it still makes me so ****ing sore, i cant work that muscle in the gym.
09-29-2004, 06:57 AM #5
09-29-2004, 07:16 AM #6Associate Member
- Join Date
- Jun 2004
i only have 4 injection sites for eod
09-29-2004, 07:20 AM #7
bro, what kind of sust are you using.i am presently taking sust eod 250mg and am having no soreness.*keriachi* and durateston both very clean..sounds as if you are using an UG product in which case the BA is most likely to high.you just have to grin and bear it then
09-29-2004, 09:57 AM #8
i am using sust 250 by zencall labs. every ****ing shot has hurt like a mofo. i just put one in my glute bc i can barely walk bc of the earlier shots in my quads
09-29-2004, 10:21 AM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)